# SDR SWAA2013070117770

- Difficulty date: June 29, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 33,506 hours, 22,911 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 83925
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A FLASHLIGHT INOP.  R&R BATTERY IAW MM.
